# SDR AALA201605039015

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2319
- Condition: Defective
- Location: Cabin
- Part time: 56,475 hours, 21,162 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EMER POWER SUPPLY UNIT 11WL, BITE TEST SHOWED UNIT FAULT.  REPLACED EMER POWER SUPPLY UNIT 11WL IAW AMM 33-51-38-400-001-A & PERFORMED A SATISFACTORY OPERATIONAL CHECK.
